# SDR SWAA2014041427086

- Difficulty date: April 6, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,045 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 39229341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT LOWER SILL GIRT BAR SUPPORT FITTING CORRODED AT BS 174, RBL 53.  R & R FITTING IAW SRM.
